Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I think Parnate is making me actually worse.. maxime

Posted by europerep on January 5, 2011, at 17:07:04

In reply to Re: I think Parnate is making me actually worse.. europerep, posted by maxime on January 5, 2011, at 15:39:41

Argh, damn, you got me :).. I don't really have a pdoc at the moment, to be honest. I prescribed tranylcypromine to myself, over the internet, after doctors here either didn't know what MAOIs are or categorically refused to prescribe them ("we've stopped using them 20 years ago"..). I really tried to do it the legitimate way, but it just didn't work. So I gathered really all the information available on the drug, including spontaneous hypertensive crises, about fifteen different food lists, etc., and I am confident I really have all the information about the drug I could possibly get. I am basically raising the dosage so slowly *because* I don't want to have any preventable trouble from being too impatient. Of course I know doctors here (plenty of 'em by now), so if I ever needed advice I could get it, but if I went there now, they would tell me to get off of it anyway...

I am really wondering what to do now though. Today I spent almost two hours lying on the bathroom floor, wondering whether to take a shower or not. It's not so much "adverse effects", but rather the original condition for which it was prescribed (*cough*) being worsened by it. This is either due to tranylcypromine, or despite it, but to me it really seems more like "due to". I agree, I won't go up any further now, but I wonder whether this is actually sustainable. And this worsening is not something I noticed suddenly, I had noticed it for a while, I just thought it was more due to the disappointment that it hadn't kicked in yet... *sigh* beginning-of-the-21st-century medicine sucks!

(btw, you mentioned once that your pdoc will come here and check your posts every now and then.. I really hope he won't read this, seeing a patient prescribing tranylcypromine to himself must be pretty weird for a doctor :) )

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:europerep thread:975831
URL: http://www.dr-bob.org/babble/20101231/msgs/975956.html